Alert archive / Nebraska / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 461, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Sep 28, 2007, 7:27 PM CDT for Lincoln County, Logan County, McPherson County, Nebraska. It was in force for 33 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 28, 2007, 7:27 PM CDT (00:27 UTC)
- Expired
- Sep 28, 2007, 8:00 PM CDT
- In force
- 33 min
- Issued by
- NWS North Platte, NE
- Area
- Counties, with a storm outline in the text
Counties Lincoln County, NE, Logan County, NE, McPherson County, NE
The radar
The North Platte radar (KLNX), 53 km from the middle of the area, began a volume at 00:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 28, 7:40 PM CDT | HAIL 1 | 5 W Stapleton, NE | |
| Sep 28, 7:47 PM CDT | HAIL 1.75 | 4 Sw Stapleton, NE | GOLF BALL SIZE HAIL |
| Sep 28, 7:50 PM CDT | HAIL 0.88 | 13 Se Tryon, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 28, 5:55 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 0.5 hours before the alert went out and 280 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 2897 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 167 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KLBF 290027 SVRLBF NEC111-113-117-290100- /O.NEW.KLBF.SV.W.0461.070929T0027Z-070929T0100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 727 PM CDT FRI SEP 28 2007 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTH CENTRAL LINCOLN COUNTY IN SOUTHWEST NEBRASKA... SOUTHWESTERN LOGAN COUNTY IN WEST CENTRAL NEBRASKA... THIS INCLUDES THE CITY OF STAPLETON... SOUTHEASTERN MCPHERSON COUNTY IN WEST CENTRAL NEBRASKA... * UNTIL 800 PM CDT. * AT 724 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 8 MILES SOUTH OF RINGGOLD...OR ABOUT 13 MILES SOUTHWEST OF STAPLETON...AND MOVING NORTHEAST AT 15 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... 6 MILES SOUTHEAST OF RINGGOLD BY 745 PM CDT... 7 MILES NORTHWEST OF STAPLETON BY 800 PM CDT... DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SATURDAY MORNING FOR WESTERN NEBRASKA. LAT...LON 4156 10077 4160 10039 4134 10059 4137 10086 TIME...MOT...LOC 0027Z 211DEG 15KT 4141 10072 $$ KECK
3 follow-up statements
000 WWUS53 KLBF 290039 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 739 PM CDT FRI SEP 28 2007 NEC111-290049- /O.CAN.KLBF.SV.W.0461.000000T0000Z-070929T0100Z/ LINCOLN NE- 739 PM CDT FRI SEP 28 2007 ...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL LINCOLN COUNTY IS CANCELLED... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SATURDAY MORNING FOR WESTERN NEBRASKA. LAT...LON 4156 10077 4160 10039 4140 10056 4140 10077 TIME...MOT...LOC 0039Z 211DEG 15KT 4145 10069 $$ NEC113-117-290100- /O.CON.KLBF.SV.W.0461.000000T0000Z-070929T0100Z/ MCPHERSON NE-LOGAN NE- 739 PM CDT FRI SEP 28 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR SOUTHWESTERN LOGAN AND EXTREME SOUTHEASTERN MCPHERSON COUNTIES... AT 734 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO BASEBALL SIZE. THIS STORM WAS LOCATED NEAR HIGHWAY 92 MILE MARKER 220...OR ABOUT 10 MILES WEST OF STAPLETON...MOVING NORTHEAST AT 15 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... HIGHWAY 92 MILE MARKER 220 BY 745 PM CDT... 7 MILES NORTHWEST OF STAPLETON BY 800 PM CDT... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SATURDAY MORNING FOR WESTERN NEBRASKA. LAT...LON 4156 10077 4160 10039 4140 10056 4140 10077 TIME...MOT...LOC 0039Z 211DEG 15KT 4145 10069 $$ KECK
000
WWUS53 KLBF 290047
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
747 PM CDT FRI SEP 28 2007
NEC117-290057-
/O.CAN.KLBF.SV.W.0461.000000T0000Z-070929T0100Z/
MCPHERSON NE-
747 PM CDT FRI SEP 28 2007
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN MCPHERSON
COUNTY IS CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
SATURDAY MORNING FOR WESTERN NEBRASKA.
LAT...LON 4140 10072 4156 10071 4160 10039 4155 10044
4154 10044 4142 10054 4142 10055 4140 10056
TIME...MOT...LOC 0047Z 211DEG 15KT 4148 10067
$$
NEC113-290100-
/O.CON.KLBF.SV.W.0461.000000T0000Z-070929T0100Z/
LOGAN NE-
747 PM CDT FRI SEP 28 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHWESTERN LOGAN COUNTY...
AT 744 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING LARGE DAMAGING HAIL UP TO BASEBALL SIZE. THIS STORM WAS
LOCATED NEAR HIGHWAY 92 MILE MARKER 220...OR ABOUT 8 MILES WEST OF
STAPLETON...MOVING NORTHEAST AT 15 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
7 MILES NORTHWEST OF STAPLETON BY 800 PM CDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
SATURDAY MORNING FOR WESTERN NEBRASKA.
LAT...LON 4140 10072 4156 10071 4160 10039 4155 10044
4154 10044 4142 10054 4142 10055 4140 10056
TIME...MOT...LOC 0047Z 211DEG 15KT 4148 10067
$$
KECK000
WWUS53 KLBF 290059
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
758 PM CDT FRI SEP 28 2007
NEC113-290108-
/O.EXP.KLBF.SV.W.0461.000000T0000Z-070929T0100Z/
LOGAN NE-
758 PM CDT FRI SEP 28 2007
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LOGAN COUNTY
EXPIRES AT 800 PM CDT...
THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND WILL BE
ALLOWED TO EXPIRE AT 8 PM CDT. THUNDERSTORMS REMAIN POSSIBLE WITH
THE POTENTIAL FOR ADDITIONAL SEVERE STORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
SATURDAY MORNING FOR WESTERN NEBRASKA.
LAT...LON 4140 10072 4156 10071 4160 10039 4155 10044
4154 10044 4142 10054 4142 10055 4140 10056
TIME...MOT...LOC 0058Z 211DEG 15KT 4152 10064
$$
KECKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 28, 3:07 PM CDT, 4 hours 20 minutes earlier.
Area forecast discussion, Sep 28, 3:07 PM CDT, 4 hours 20 minutes before
AREA FORECAST DISCUSSION...CORRECTED FOR HEADLINES NATIONAL WEATHER SERVICE NORTH PLATTE NE 307 PM CDT FRI SEP 28 2007 ...FORECAST CHALLENGE IS PRECIPITATION CHANCES SUNDAY NIGHT AND EARLY MONDAY...AND TEMPERATURES... .SYNOPSIS...LEE SIDE TROFFING CONTINUES TO STRENGTHEN ACROSS THE HIGH PLAINS THIS AFTERNOON...RESULTING IN STRONG SRLY WINDS ACROSS MOST OF WESTERN AND NORTH CENTRAL NEBRASKA. LOW LEVEL MOISTURE HAS STREAMED NORTH TDY AND DEW POINTS HAVE INCREASED FROM THE 30S THIS MORNING...TO THE UPPR 509S AND LWR 60S THIS AFTERNOON. GUSTY WINDS AND HIGH CLOUDINESS HIGHLIGHTED THE WX PATTERN THIS AFTERNOON...WITH UPSTREAM CONVECTION NOTED ACROSS SRN AND SERN COLORADO THIS AFTERNOON...IN ADVANCE OF A LARGE PACIFIC TROF. .DISCUSSION... .NEAR TERM (TONIGHT THROUGH MONDAY)...MAIN FORECASTING CHALLENGES IN THE NEAR PERIODS ARE PRECIPITATION CHANCES TONIGHT...SATURDAY NIGHT AND SUNDAY. A VIGOROUS PACIFIC TROF WILL CARVE ITS WAY ACROSS THE INTERMOUNTAIN WEST OVER THE NEXT 24 TO 48 HOURS BRINGING A SHOT OF SEVERE THUNDERSTORMS TONIGHT AND SATURDAY NIGHT...AS WELL AS SHOWERY PRECIPITATION TO THE REGION ON SUNDAY. FOR TONIGHT...ABUNDANT ELEVATED INSTABILITY NOTED PER THE LATEST NAM FCST. H7 COMPUTED CAPES ARE AT OR ABOVE 2000J/KG ACROSS THE SWRN CWA...WITH H85 LIS OF -5 TO -7 THIS EVENING. CONVECTION SHOULD FIRE FIRST TO THE SW AS THE CURRENT WAVE OVER SRN COLORADO MOVES EAST INTO ERN CO/WRN KS. NWRLY FLOW WILL EVENTUALLY CARRY THIS NWD OVERNIGHT. AM EXPECTING CONVECTION TO SUSTAIN ITS SELF AS IT MOVES TO THE NORTHEAST DUE TO THE 50+ KT LLJET. IN ADDITION TO CONVECTION...A MILD NIGHT IS IN STORE FOR THE REGION AS MIXING WINDS WILL PERSIST OVERNIGHT. ON SATURDAY...UPPR PATTERN WILL AMPLIFY FURTHER...ALLOWING SURFACE LOW PRESSURE AND ASSOCIATED TROF TO DEEPEN ACROSS THE HIGH PLAINS FROM ERN MT...TO ERN COLORADO. WELL EAST OF THIS FEATURE...WINDS WILL HOWL...WITH H85 WINDS AT OR ABOVE 45KTS EAST OF AN ONL TO LBF LINE. GIVEN THE ONGOING WIND ADVISORY IN THE NORTH AND EXPECTED CONVECTION TONIGHT...WILL ADVISE ONCOMING SHIFT OF THE SITUATION AND LET THE NIGHT CREW DEFINE WHERE THE ADVISORY WILL BE ISSUED FOR SATURDAY. BY AFTERNOON...INGREDIENTS WILL COME TOGETHER FOR A DECENT SEVERE WX EPISODE. SURFACE TROF WILL EXTEND ACROSS THE ERN PANHANDLE WITH SB CAPES IN EXCESS OF 1500 J/KG EAST OF THIS FEATURE AND DEEP LAYER SHEAR IN EXCESS OF 50 KTS. LEADING SHORTWAVE WILL ARRIVE DURING PEAK HEATING ADDING INSTABILITY ALOFT AS WELL. HAVE RAMPED UP POPS SOME FOR SATURDAY AND REFINED POPS ON SUNDAY BASED ON THE TRACK OF THE CLOSED LOW. MODELS STILL ALL OVER THE PLACE WITH THE TRACK OF THE MAIN UPPR LVL SYSTEM. NAM HAS THIS FEATURE TRACKING OVER THE DAKOTAS...WHILE THE GFS TRACKS THIS FROM SWRN NEBRASKA TO NERN NEBRASKA. EVEN WITH A COMPROMISE BETWEEN THE TWO TRACKS...BEST PRECIPITATION CHANCES WILL BE ACROSS THE NORTH WITH LIMITED CHANCES IN THE SOUTH. .LONG TERM (MONDAY NIGHT THROUGH FRIDAY)...PROGRESSIVE PATTERN WILL EVOLVE AFTER SUNDAY NIGHT ACROSS THE CENTRAL PLAINS. MERIDIONAL FLOW ON MONDAY INTO TUESDAY...WILL BE FOLLOWED BY ZONAL FLOW FOR WEDNESDAY INTO FRIDAY. MOISTURE RETURN FROM THE SOUTH WILL BE THE MAIN FACTOR IN PRECIPITATION CHANCES FOR NEXT WEEK EVEN WITH THE ABUNDANCE OF DISTURBANCES EMBEDDED IN THE MEAN MID LVL FLOW. FOR THE MOST PART...LEFT THE EXTENDED DRY...WITH THE EXCEPTION OF POPS IN THE EAST MONDAY NIGHT INTO EARLY TUESDAY. LOW LEVEL MOISTURE WILL BE QUICK TO SURGE INTO EASTERN NEBRASKA LATE MONDAY...AHEAD OF AN APPROACHING SFC TROF AND UPPR AIR SYSTEM. NEXT FROPA WILL ARRIVE ON WEDNESDAY NIGHT...AND AT THIS TIME APPEARS DRY WITH LOW LEVEL MOISTURE FOCUSED EAST OF LBF. WILL CONTINUE TO MONITOR THOUGH AS A STALLED OUT FRONTAL BOUNDARY ACROSS THE SRN PLAINS COULD BRING ANOTHER ROUND OF PRECIPITATION TO PORTIONS OF THE CENTRAL PLAINS LATE NEXT WEEK. TEMPERATURES WILL BE AT OR SLIGHTLY ABOVE CLIMO NEXT WEAK AND HAVE GENERALLY FOLLOWED HPC AND MEX GUIDANCE. && AVIATION...STRONG SOUTH WINDS WILL DIMINISH THIS EVENING WITH CLOUDS TO DEVELOP BETWEEN 4 TO 8 KFT THIS EVENING AS CONVECTION FORMS TO THE SOUTH AND LIFTS NORTHEAST. OTHERWISE VFR CONDITIONS EXPECTED OVERNIGHT INTO SATURDAY. && .LBF WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY UNTIL 7 PM CDT (6 PM MDT)...ZONES NEZ094-005>010-024>027. && CLB/TLK
Hazardous weather outlook, Sep 28, 3:21 PM CDT, 4 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 321 PM CDT FRI SEP 28 2007 NEZ004>010-022>029-035>038-056>059-069>071-094-291000- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 321 PM CDT FRI SEP 28 2007 /221 PM MDT FRI SEP 28 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THIS EVENING THROUGH MIDNIGHT ACROSS SOUTHWEST NEBRASKA THEN OVERNIGHT THROUGH THE NORTH CENTRAL. THUNDERSTORMS THAT DO FORM ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A LOW PRESSURE SYSTEM WILL CONTINUE TO ORGANIZE WITH THE ASSOCIATED COLD FRONT TO DROP SOUTHEAST THROUGH WESTERN AND NORTH CENTRAL NEBRASKA OVERNIGHT SATURDAY INTO SUNDAY. SOUTH WINDS WILL SPREAD WARM MOIST AND UNSTABLE AIR NORTH THAT WILL HELP FUEL THUNDERSTORM DEVELOPMENT FROM SATURDAY THROUGH SUNDAY BEFORE THE SYSTEM PUSHES EAST. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA ON SATURDAY. LARGE HAIL WILL BE THE PRIMARY THREAT WHILE STRONG WINDS MAY REQUIRE A WIND ADVISORY AGAIN SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE KECK
In the hours before
Local storm report, Sep 28, 7:00 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
700 PM CDT FRI SEP 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL 12 NW CALLAWAY 41.41N 100.08W
09/28/2007 E1.00 INCH CUSTER NE PUBLIC
&&
JSWEETLocal storm report, Sep 28, 7:11 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
711 PM CDT FRI SEP 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL 12 NNW NORTH PLATTE 41.29N 100.86W
09/28/2007 E0.88 INCH LINCOLN NE PUBLIC
&&
JSWEETLocal storm report, Sep 28, 7:12 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
712 PM CDT FRI SEP 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0708 PM HAIL 11 S HERSHEY 41.00N 101.00W
09/28/2007 E1.75 INCH LINCOLN NE AMATEUR RADIO
&&
JSWEETLocal storm report, Sep 28, 7:23 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
723 PM CDT FRI SEP 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 PM HAIL 2 W NORTH PLATTE 41.13N 100.81W
09/28/2007 E0.88 INCH LINCOLN NE AMATEUR RADIO
&&
JSWEETLocal storm report, Sep 28, 7:25 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
725 PM CDT FRI SEP 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0724 PM HAIL 2 S NORTH PLATTE 41.10N 100.77W
09/28/2007 E0.75 INCH LINCOLN NE NWS EMPLOYEE
&&
JSWEETLocal storm report, Sep 28, 7:27 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
727 PM CDT FRI SEP 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0727 PM HAIL NORTH PLATTE 41.13N 100.77W
09/28/2007 E1.00 INCH LINCOLN NE NWS EMPLOYEE
&&
JSWEETThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 28, 7:02 PM CDT | Severe Thunderstorm Warning | LBF | McPherson | 28 min |
| Sep 28, 7:13 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 32 min |
| Sep 28, 7:43 PM CDT | Severe Thunderstorm Warning | LBF | McPherson | 32 min |
| Sep 28, 7:46 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 29 min |
| Sep 28, 8:11 PM CDT | Severe Thunderstorm Warning | LBF | McPherson, Thomas | 34 min |
| Sep 28, 8:22 PM CDT | Severe Thunderstorm Warning | LBF | Logan | 23 min |
| Sep 28, 8:40 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Logan | 35 min |
| Sep 28, 8:43 PM CDT | Severe Thunderstorm Warning | LBF | Logan, Thomas | 32 min |
| Sep 28, 9:14 PM CDT | Severe Thunderstorm Warning | LBF | Thomas | 31 min |
| Sep 28, 9:59 PM CDT | Severe Thunderstorm Warning | LBF | Blaine | 31 min |
| Sep 28, 10:22 PM CDT | Severe Thunderstorm Warning | LBF | Loup, Rock | 23 min |
| Sep 28, 10:47 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Holt, Loup, Rock | 43 min |
| Sep 29, 3:44 AM CDT | Wind Advisory | LBF | Arthur, Blaine, Boyd, Brown, Chase, Cherry and 18 more | 12 hr |
| Sep 29, 6:07 PM CDT | Severe Thunderstorm Warning | LBF | Sheridan | 23 min |
| Sep 29, 6:30 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 45 min |
| Sep 29, 6:50 PM CDT | Severe Thunderstorm Warning | LBF | Hayes, Lincoln | 40 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.